# SDR V0XD20151021224

- Difficulty date: October 21, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 26,730 hours, 18,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SEEABOVE
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL STRINGER 3L AT FS 280.00 IS CRACKED.  REPAIRED LINTEL STRINGER 3L IAW REO 670-53-21-493 REV D DATED 2015 07 10 & REO670BA-53-040 REV C DATED 20 SEPT 2012.  USED KIT PN 670BA53040K1A & 670BA53040K2A.
